Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Buspar & weight-gain

Posted by CD on August 4, 1999, at 10:53:09

I'm thinking of switching from Wellbutrin SR to Buspar. Has anyone experienced weight-gain with taking Buspar? My main symptoms are anxiety and lightheadedness. Paxil worked for about two years then quit working. I also gained about 20 pounds from taking Paxil. Any help/suggestions would be appreciated.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CD thread:9585